# SDR CALA2024041001026

- Difficulty date: March 30, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N37541
- Make and model: Boeing 737-9
- Aircraft serial: 64469
- Aircraft time: 5,006 hours, 1,716 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL AFT GALLEY AFTER LANDING ACCOMPLISHED FAULT ISOLATION SMOKE OR FUMES IN CABIN AMM 12-00-801  NO ELECTRICAL BURNING SMELL NOTED ON THE GROUND. ALL CHECKED NORMAL.
